MAUDE Adverse Event Report: DENTSPLY LLC PALODENT PLUS UNIV 2 RING REF; INSTRUMENTS, DENTAL HAND

DENTSPLY LLC PALODENT PLUS UNIV 2 RING REF; INSTRUMENTS, DENTAL HAND
Catalog Number 659760
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
In this event it is reported that palodent plus univ 2 ring ref broke during use.No injury occurred.
 
Additional Manufacturer Narrative
While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Additional Manufacturer Narrative
Investigation return.Ring is broken - fail.Unable to investigate - dhr - because the lot number is unknown.Failure mode - broken product.Root cause - not determined.Conclusion code - indeterminable.

Brand Name
PALODENT PLUS UNIV 2 RING REF
Common Device Name
INSTRUMENTS, DENTAL HAND
Manufacturer (Section D)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer (Section G)
DENTSPLY LLC
38 west clarke avenue
milford DE 19963
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key20659925
Report Number2515379-2024-00053
Device Sequence Number15513195
Product Code DZN
UDI-Device IdentifierD0026597601
UDI-PublicD0026597601
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number659760
Device Lot NumberNONE
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date11/11/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/11/2024
Supplement Report FDA Received Date12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown